logo

SCIENCE CHINA Information Sciences, Volume 59, Issue 7: 079102(2016) https://doi.org/10.1007/s11432-016-5569-x

New constructions of ${q}$-variable 1-resilient rotation symmetric functions over ${\mathbb F}_p$

More info
  • ReceivedOct 6, 2015
  • AcceptedDec 29, 2015
  • PublishedMay 13, 2016

Abstract


Funded by

National Natural Science Foundation of China(61272484)

National Natural Science Foundation of China(61572026)

National Natural Science Foundation of China(U1404601)

National Natural Science Foundation of China(11571094)

Program for Innovative Research Team(in Science)

Program for Innovative Research Team(Technology)

in University of Henan Province(14IRTSTHN023)


Acknowledgment

Acknowledgments

This work was supported by National Natural Science Foundation of China (Grant Nos. 61272484, 61572026, U1404601, 11571094) and Program for Innovative Research Team (in Science and Technology) in University of Henan Province (Grant No. 14IRTSTHN023).


References

[1] Cusick T W, Li Y, Stânicâ P. Balanced symmetric functions over $GF(p)$. IEEE Trans Inf Theory, 2008, 54: 1304-1307 CrossRef Google Scholar

[2] Li Y. Results on rotation symmetric polynomials over $GF(p)$. Inf Sci, 2008, 178: 280-286 CrossRef Google Scholar

[3] Fu S J, Qu L J, Li C, et al. Balanced rotation symmetric Boolean functions with maximum algebraic immunity. IET Inform Secur, 2011, 5: 93-99 CrossRef Google Scholar

[4] Fu S J, Li C, Matsuura K, et al. Enumeration of balanced symmetric functions over $GF(p)$. Inf Process Lett, 2010, 110: 544-548 CrossRef Google Scholar

[5] Ke P H, Huang L L, Zhang S Y. Improved lower bound on the number of balanced symmetric functions over $GF(p)$. Inf Sci, 2009, 179: 682-687 CrossRef Google Scholar

[6] Zhang W G, Jiang F Q, Tang D. Construction of highly nonlinear resilient Boolean functions satisfying strict avalanche criterion. Sci China Inf Sci, 2014, 57: 049101-687 Google Scholar

[7] Du J, Wen Q Y, Zhang J, et al. Constructions of resilient rotation symmetric Boolean functions on given number of variables. IET Inform Secur, 2014, 8: 265-272 CrossRef Google Scholar

[8] Du J, Pang S Q, Wen Q Y, et al. Construction and count of 1-resilient rotation symmetric Boolean functions on $p^{r}$ variables. Chin J Electron, 2014, 23: 816-820 Google Scholar

[9] Stinson D R. Resilient functions and large sets of orthogonal arrays. Congressus Numer, 1993, 92: 105-110 Google Scholar

[10] Gopalakrishnan K, Stinson D R. Three characterizations of non-binary correlation-immune and resilient functions. Des Codes Cryptogr, 1995, 5: 241-251 CrossRef Google Scholar

Copyright 2019 Science China Press Co., Ltd. 《中国科学》杂志社有限责任公司 版权所有

京ICP备18024590号-1